# SDR SWAA2021020846533

- Difficulty date: February 2, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 12,919 hours, 5,802 cycles
- System (JASC): 2565 · Escape Slide
- Part: Angle
- Condition: Missing
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ESCAPE SLIDE MISSING FORWARD CLIP ON SIDE CONTAINER / REPLACED CLIP PER S.I.P SHOULD WAS NOT OPENED
